# SDR 9JLA2020120220245

- Difficulty date: November 23, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N780BH
- Make and model: Lear 45LEAR
- Aircraft serial: 45431
- Aircraft time: 2,674 hours, 2,289 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 6627308500015
- Part serial: 381
- Condition: Defective
- Location: Stall Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A FLIGHT WAS CANCELLED WHEN THE FLIGHT CREW PERFORMING PREFLIGHT CHECKS DISCOVERED A FAULT WITH THE RIGHT STALL WARNING SYSTEM.  THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE STALL WARNING COMPUTER WAS DEFECTIVE.  THE DEFECTIVE COMPUTER WAS REMOVED AND A SERVICEABLE COMPUTER WAS INSTALLED.  OPERATIONS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
